Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feel like suffering from depression, anxiety disorder and bipolar disorder. Warm feeling palms, feet and lips. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hello Dcotor,
I have a feeling that I am suffering with some problem. It could be depression, anxiety disorder, bipolar disorder or borderline personality disorder or nothing and hence need your expert advice.

- Warm feeling in palms, feet, lips almost all the time ( I feel discomfort and irritation on mood)
- I get irritated very soon
- I always doubt on people although its not baseless but I think a normal person may ignore it
- If anything triggers my anger , my anger is on extreme where i literally screm at other person because i feel if i dont scream other person will overpower my thoughts and I am always feeling very strong about my thoughst that I am 100% right
- I cannot stand my husband talking to other women
- I get angry if I know my husband is lying to me even if its a small thing like taking a smoke behind my back or taking liquor or talking to someone and then trying to hide
- I am also very emotional and get hurt at small matter
- If I feel kind to anyone it also is on extreme
- I have no thyroid problem
- My mother had thyroid problem and is also on anti depression
- I am quite workaholic at time for my office work but at home I am very lazy and do not feel like even preparing a cup of tea
- I feel fatigue most of the time

What ever is th conclusion can i start taking cipralex 5 mg ery night o see if it helps. If yes how many days
Posted Thu, 17 Oct 2013 in Mental Health
Answered by Dr. Ashish Mittal 18 hours later
Brief Answer:
U need combined: medical & psychological treatment

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     32 year old female
•      Family history of thyroid problem and depression.
•     Presence of multiple psychological symptoms.
•     Confusion related to diagnosis and use of cipralex.

From your query it clear that you are a emotional person who become angry/irritable easily. You also have somatic symptoms (tiredness, Warm feeling in palms, feet, lips) of anxiety and depression.

In my opinion you may have some personality issue like borderline or impulsive personality. But to diagnose detail personality disorder psychological assessment is needed from psychologist. Person with personality disorder frequently have irritability, emotional lability and anxiety/depression.

Cipralex relieve anxiety and depressive symptoms. It can be used for 9-12 months in first episode of anxiety/depression. It also reduces anxiety/depression induced irritability and somatic symptoms. As it is prescription drug, you can start it after written prescription from psychiatrist.

I would I also prefer long term counseling (CBT, anger management and coping skill training) from psychologist in your case to manage personality and interpersonal issues in family.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor